MAUDE Adverse Event Report: AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF

AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF
Lot Number LB1575269
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Neuralgia (4413); Paresthesia (4421)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report pulled 07may2026 identifies 47 devices from the given lot have been invoiced and shipped.Device utilization report log reviewed identifies 28 other devices from this lot as implanted.Complaint log reviewed 07may2026 did not identify any complaints associated with the given lot number.A review of the device lot history record indicated the device was manufactured to specifications.No non-conformances were identified in product released for distribution.The lot produced 50 devices.According to the device lot history record, all devices released for distribution met the final inspection specification requirements and sterilization requirements.As the reported recurrent cubital tunnel symptoms and pain are more consistent with progression or recurrence of the underlying condition in the setting of multiple revision procedures, with no objective evidence suggestive of a device-related complication or infection.
 
Event or Problem Description
This is an initial, serious, spontaneous report regarding a patient (unknown age/gender) who underwent revision cubital tunnel surgery in which axoguard ha+ nerve protector was implanted and subsequently experienced cubital tunnel syndrome.On (b)(6) 2024, the patient underwent a cubital tunnel revision during which axoguard ha+ nerve protector was implanted.This was patient's second revision.On an unknown date, the patient experienced a return of symptoms including pain, reported to be more proximal than original revision.On (b)(6) 2026, surgeon performed a third cubital tunnel revision, explanting a portion of the previously implanted ha+ and subsequently placing another axoguard ha+ at the site.

Brand Name
AXOGUARD HA+ NERVE PROTECTOR
Common Device Name
NERVE CUFF
Manufacturer (Section D)
AXOGEN CORPORATION
111 w oak ave suite 500
tampa FL 33602
Manufacturer (Section G)
AXOGEN CORPORATION BURLESON
300 boone rd 111 ste a3
burleson TX 76028
Manufacturer Contact
rachel thomas
111 w oak ave suite 500
tampa, FL 33602
MDR Report Key25334181
Report Number3017860045-2026-00007
Device Sequence Number18607149
Product Code JXI
UDI-Device Identifier10850828007135
UDI-Public(01)10850828007135
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Lot NumberLB1575269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown